# SDR CALA2018060501384

- Difficulty date: May 30, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 89,216 hours, 11,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD71701100
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN EMERGENCY LIGHT CAPACITY TEST,  FOUND ZONE 1 RT CEILING EMERGENCY LIGHT BATTERY TO HAVE LOW CAPACITY.  REPLACED THE  BATTERY PACK M33094 & PERFORMED AN EMERGENCY LIGHT TEST.  TESTED GOOD IAW AMM 33-51-06-960-802, & AMM 33- 51-00-710-801, REV 82.
